Journal article icon

Journal article

LARVAE AND RELATIONSHIPS OF THE CALYMENINA (TRILOBITA)

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF PALEONTOLOGY
Volume:
64
Issue:
2
Pages:
255-277
Publication date:
1990-03-05
ISSN:
0022-3360
URN:
uuid:27f025df-bba9-4e07-98a6-43ae6176e43d
Source identifiers:
151725
Local pid:
pubs:151725

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP